• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Headaches!

#1
Hi
I know this probably already posted on here somewhere but im on the 3rd day of Lt and my brain has gone completely fuzzy and slowed right down.Struggling to do basic stuff...even read and Im experincing a hangover like headache is this normal?

ps. i am drinking my 4-5 pints of water a day.
Thanks
Debbie x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi Debbie, yeah, that's totally normal! It will pass though, don't worry! Just give it another day or so and keep drinking water - the more the better!! :) x
 
#3
I also found having a hot black coffee helped me when I had a headache in the first week or so. Hang in there hun, things will improve dramatically and you will feel like a brand new person on the way to having a brand new body. Good luck.
 

Sara4

Gold Member
#4
Yep normal and I have them too! Head is thumping and tablets not helping at all! But they do pass. So hang in there and just take it easy
 

Demaris

Silver Member
#5
yes its normal, and so is the fuzzy head. I felt a bit spaced and confused (more than normal!!) in the first week. It will pass, and you will get a surge of energy :)
 


Thread starter Similar threads Forum Replies Date
Slimming World 7
Shake That Weight 8
Cambridge Diet Returners 2
Lipotrim Forum 1
Lipotrim Weight Loss Diaries 19

Similar threads